# SDR DL72S960683

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON D-1 LETTER CHECK, WING FRONT SPAR VERTICAL STIFFENER ANGLE CRACKED AT NR 3 SLAT O/B TRACK.  REPAIRED PER M/M 57-20-21 AND ERA NBR 303369-14.
